# SDR AALA202004219017

- Difficulty date: April 20, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 43,040 hours, 20,703 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF, WHEN THRUST LEVERS WERE PLACED IN FLEX DETENT, THERE WAS A SIGNIFICANT DIFFERENCE IN ENGINE EPR. #1 EPR, WE BELIEVE ACHIEVED APPROX. 1.4, WHILE #2 ACHIEVED APPROX..1.2. REJECTED TAKEOFF APPROX. 70 KNOTS.  REMOVED AND REPLACED RIGHT ENGINE. ACCOMPLISHED RIGHT ENGINE POWER RUNS AND LEAKED CHECK IAW AMM 73-22-51 AND JOB CARDS 26L40071004, 26L00071015, NO DEFECTS NOTED.
